MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL SHARPS COLL 8QT NEST FUNL TOP NEEDL PORT; SHARPS CONTAINER

BD MEDICAL (BD WEST) MEDICAL SURGICAL SHARPS COLL 8QT NEST FUNL TOP NEEDL PORT; SHARPS CONTAINER
Model Number 305344
Medical Device Problem Codes Component Missing (2306); Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that a sharps coll 8qt nest funl top needl port was received two units with broken lids and two units with missing lids.The following information was provided by the initial reporter: reporting that he received sharp containers with broken lids (two of them) and another two were missing.
 
Additional Manufacturer Narrative
H.6.Investigation: no photo nor sample was provided for evaluation.The investigation could not confirm any issues related to manufacturing for the complaint.After follow up, the customer indicated, "the containers were shipped to us and received intact.The 2 lids were broken by us while being stored at the clinic and another 2 lids came up missing.The broken lids were discarded by staff when they were broken".The additional information indicated that the root cause for the complaint of missing and broken lids was most likely caused by the user facility.No manufacturing related issues were identified after a review of the processing controls for this product by the supplier.
 
Event or Problem Description

Brand Name
SHARPS COLL 8QT NEST FUNL TOP NEEDL PORT
Common Device Name
SHARPS CONTAINER
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key10900901
Report Number1911916-2020-01059
Device Sequence Number16322626
Product Code FMI
UDI-Device Identifier50382903053440
UDI-Public50382903053440
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K943134
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number305344
Device Catalogue Number305344
Device Lot Number8310922
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/29/2020
Supplement Date Received by Manufacturer03/08/2021
Initial Report FDA Received Date11/25/2020
Supplement Report FDA Received Date03/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1